# SDR DALA2025021901268

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 98,831 hours, 24,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6811 -FCNT/DE- T/E FLAP DISAGREE DUE TO FLAP HANDLE OVERSHOOT. CORRECTIVE ACTION: T/S PER FIM. FLAP OPERATION NORMAL.
